# SDR USAA2013112200010

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 43,851 hours, 16,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RED LENS CAP MISSING ON EMERGENCY EXIT SEAT AT 9D.  REPLACED EMERGENCY LENS CAP AT 9D EMERGENCY EXIT, AIRCRAFT OK FOR SERVICE.
